# SDR USAAD97202

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - CEILING EMERGENCY LIGHTS INOPERATIVE AT ROWS 18-22.  MAINTENANCE REPLACED THE CEILING EMERGENCY LIGHT BATTERY FOR ROWS 18-22.  (M)
